# SDR USAA2013111900008

- Difficulty date: November 6, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 44,018 hours, 16,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367301900100
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK CARGO BIN FLOOR PANEL 152BF DELAMINATED.  R & R FLOOR PANEL IAW A320 SRM 53-02-00 PAR 8H F 209 & IRM 9701 REV G.
